MathSciNet Relay Station
MathSciNet bibliographic data
MR2419965 35J25 (47A55 47A60 47F05)
Auscher, Pascal; Axelsson, Andreas; Hofmann, Steve Functional calculus of Dirac operators and complex perturbations of Neumann and Dirichlet problems. J. Funct. Anal. 255 (2008), no. 2, 374–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement